# SDR UPS204507

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib Chord
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE RIGHT HAND HORIZONTAL STABILIZER, INBOARD UPPER CLOSURE WEB CHORD FROM APPROXIMATELY 11.5 TO 24.75 AFT OF HORIZONTAL STABILIZER FRONT SPAR.  MAINTENANCE REMOVED, FABRICATED AND REPLACED THE CHORD IAW SRM.
